Jump to content
CrazyBoards.org

Sexual problems since antipsychotic


Recommended Posts

I have already made a thread a while ago about this but am making a new one since some things have changed...

 

I am a 24 yr old male with psychosis and take invega sustenna 75 mg every 4 weeks for it and since taking this drug I notice my erections aren't as hard and my orgasms not as pleasurable/satisfying anymore plus I have almost no more semen coming out and I would say my sex drive is some what lower...

 

I have talked to my psychiatrist about this and he is lowering the dose of invega and will go down to 50 mg and if it doesn't work he will try Abilify...

 

I also had my prolactin tested and it is at 48...

 

Now what I am wondering is how likely is it that my sexual feelings will return to normal while taking these meds?

 

If you have experienced this I would like to hear your stories on how you are dealing with the issues, what kind of meds you tried etc... 

Link to comment
Share on other sites

I'm locking this thread, too.  Please do not keep posting duplicate posts.  It is considered spamming and will be easier for you to keep all responses in the same thread.  I will leave the one in anti-psychotics open.  If you would like me to move it to another board let me know.  thanks

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...